# SDR UALA2012031401664

- Difficulty date: March 12, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 86,736 hours, 13,798 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS SMALL HOLE IN AFT PIT FLOOR.  RPR MADE PER GNMM 1- 0-1-102.  HOLE LOCATED NEAR CARGO NET ATTACH IN MIDDLE OF BULK PIT.  REPAIRED SMALL HOLE PER SRM 53-60-53.
